# SDR DALA1110329857

- Difficulty date: February 12, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N766NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47739
- Aircraft time: 78,354 hours, 77,526 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERIOR FORWARD AIR STAIR DOOR FRAME INTERIOR HAS CORROSION.  REMOVED AND REPLACED DOOR FRAME IAW DC-9 SRM     51-30-1 AND 51-30-2.  REMOVED AND INSTALLED DOOR ASSEMBLY FOR ACCESS IAW MM 52-62-00.  PRESSURE LEAK CHECK TO BE           ACCOMPLISHED ON OM12 S/N31386 ITEM 6 P214.
